?

Log in

No account? Create an account

Sat, Jul. 14th, 2012, 12:34 pm
Medication Issues

So I've been taking Lamictal 150mg, Seroquel 25mg/day which had just gone up to 50mg/day, and Trazodone 100mg. The doctor wanted me on Seroquel 75mg/day if I could tolerate it (seemed to be making me groggy), Lamictal 200mg/day (have to taper up 25mg per week), and stop the Trazodone.

But now I'm having cold sweats, tremors, and itching/burning in my skin. It could be from the Lamictal (it does get worse after my morning dose, I have it split and I'm asleep after the night dose, I take the others only at bedtime). Since I just went up on Seroquel it could be that.

And then it occurred to me, maybe this is Trazodone withdrawal. Tremors, cold sweats, flu like symptoms, and crawling on the skin. But usually you only get that if you are taking 200mg or 300mg and stop all at once. My lower dose shouldn't do that. Maybe I'll take 25mg right now and see if it goes away.

This is why she normally doesn't mess with my medication all at once, we tend to play with them one at a time.

Sat, Jul. 14th, 2012 08:20 pm (UTC)
jadxia

I feel much better (not totally, but a good eighty percent). How in blazes did my body become Trazodone dependent when only taking 100mg a day? Which I'm sure is why my psychiatrist didn't mention tapering off of it. Guess I'll be taking half a pill for a couple more days and see if I continue to feel better. That was pure torture; I thought I was going to have to go to the ER if it kept up.